# SDR CPCP20070121

- Difficulty date: November 19, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 29,282 hours, 28,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BETWEEN FRAME 39-40 CORRODED.  NEW RT SEAT TRACK BETWEEN FRAME 39-40 IS INSTALLED IAW SRM 51-25-04.
